# SDR SWIA201024259

- Difficulty date: May 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 17,142 hours, 14,989 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT ON COMMAND.  (FLT 1052)  REPOSITIONED CENTERED/EXTENDED PROXIMITY SENSOR TARGET TO PROPER CLEARANCE.
